Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 6, Issue 2, Pages 335-340
http://dx.doi.org/10.1155/S0161171283000290

On the radius of univalence of convex combinations of analytic functions

Mathematics Department, Science College of Education for Girls, Malaz, Sitteen Road, Riyadh, Saudi Arabia

Received 10 July 1982; Revised 21 February 1983

Copyright © 1983 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Khalida I. Noor, Fatima M. Aloboudi, and Naeela Aldihan, “On the radius of univalence of convex combinations of analytic functions,” International Journal of Mathematics and Mathematical Sciences, vol. 6, no. 2, pp. 335-340, 1983. https://doi.org/10.1155/S0161171283000290.